# SDR VJ970064

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Double Drilled
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, FRAME STATION 370 BETWEEN L29R AND L28R HAS DOUBLE DRILLED HOLES.  FABRICATED ANGLE REPAIR USING 2024-0 .071, HEAT TREATED ANGLE, REPAIR FILLER FABRICATED FROM 2024-0 .125 INCH HEAT TREATED FILLER, DRILLED REPAIR ANGLE, PLUGGED HOLES IN FRAME.  ALODINED AND PRIMED NEW REPAIRS, INSTALLED REPAIRS IAW EA 12-5310-29-C1067.  (M)
